# SDR DXTA2018120301752

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 15,119 hours, 9,283 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR OIL SMELL - SMELL OF FUMES IN CABIN AND COCKPIT WHEN APU TURNED ON. SMELL OF BURNT OIL.  
DETERMINED SOURCE OF ODOR WAS RESIDUAL ODOR LEFT IN THE DUCTING FROM A 
PREVIOUS A.P.U THAT WAS REMOVED DUE TO BURNING OIL.
